MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS, LLC BARD SNARE RETRIEVAL KIT; PERCUTANEOUS RETRIEVAL DEVICE

HERAEUS MEDICAL COMPONENTS, LLC BARD SNARE RETRIEVAL KIT; PERCUTANEOUS RETRIEVAL DEVICE
Model Number SP-4094-002
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter full address could not fit in cell e1 and is the following: (b)(6) this submission does not constitute a determination or admission that the device has malfunctioned or that the device was related to a death or injury.
 
Event or Problem Description
The snare retrieval kit was expected to be used to retrieve the denali filter placed in the inferior vena cava through the right internal jugular vein.When performing radiograph with the 11 f introducer sheath of the retrieval kit, liquid was found leaking the distal end of the introducer sheath.The sheath was removed out of the body and carefully examined and a small "breach" was found.To ensure the safety of the patient during operation, the snare retrieval kit was replaced with a new one.

Brand Name
BARD SNARE RETRIEVAL KIT
Common Device Name
PERCUTANEOUS RETRIEVAL DEVICE
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS, LLC
5030 centerville road
st. paul MN 55127
Manufacturer (Section G)
HERAEUS MEDICAL COMPONENTS, SRL
parque industrial zona franca
la lima building 29
guadalupe, cartago 30106
CS   30106
Manufacturer Contact
timothy desaulniers
5030 centerville road
st. paul, MN 55127
6123252003
MDR Report Key17090973
Report Number3008988055-2023-00004
Device Sequence Number2833473
Product Code MMX
UDI-Device Identifier00857834006551
UDI-Public(01)00857834006551(17)250423(10)9010023491
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2025
Device Model NumberSP-4094-002
Device Catalogue NumberSRK35
Device Lot Number9010023491
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown